# SDR YENA2022122801295

- Difficulty date: December 23, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N612JB
- Make and model: Airbus A320-232
- Aircraft serial: 02447
- Aircraft time: 66,219 hours, 23,613 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#98, DEN-JFK. 'DIRTY SOCK SMELL IN DESCENT ALL THE WAY TO LANDING STARTED AT 15000'; PERFORMED LEVEL A DECONTAMINATION OF ECS IAW AMM 21-00-00-615-802A.  APU MEL FOR REPLACEMENT ON LOG PAGE 3565062, ITEM 2 (PLACED APU ON DEFERRAL IAW MEL 4-10-01A CAT C.
